MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PDG30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported a cut on the nipple which was treated with unknown medication and was healed at 4 days.The willow device was not returned to exploramed nc7 for evaluation, as the customer continued pumping.A manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow breast pump caused or contributed to the nipple injury.
 
Event or Problem Description
The customer reported to willow customer care on 24-feb-2020 that she experienced a small cut on her right nipple on (b)(6) 2020 from using willow which healed within 4 days.Customer stated that she experiences no pain while pumping.Customer went to doctor and was prescribed a cream.The name of the cream was not provided, and repeated attempts to contact customer for additional information were not answered.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
1975 w. el camino real
suite 306
mountain view, ca
MDR Report Key10156081
Report Number3012759464-2020-00003
Device Sequence Number835938
Product Code HGX
UDI-Device Identifier00858298006309
UDI-Public(01)00858298006309(11)191205
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDG30
Device Catalogue NumberPDG30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;